# SDR CA000530003

- Difficulty date: May 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650476085
- Condition: Failed
- Location: Gpws
- Part time: 10,389 hours, 10,447 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)  TWO FALSE GPWS WARNINGS ON DECENT. GPWS COMPUTER REPLACED.
